# SDR 2004F00169

- Difficulty date: March 26, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N880FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0215
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Interference
- Location: Engine Fire Det
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE LIGHT BLINKED ON TWICE FOR ONE SECOND AND EACH TIME THAT HAPPENED THE HORN CHIRPED.  PILOT RETURNED TO MFR WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT WAS INSPECTED WITH NO DEFECTS FOUND.  FIRE WARNING SYSTEM TESTED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
